# SDR 96ZZZX5299

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43456
- Make and model: Piper PA-28-151
- Aircraft serial: 287415499
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6206102
- Condition: Cracked
- Location: Rt Wingwalk
- Part time: 4,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND WING-WALK DOUBLER RIBS CRACKED.  FIVE OF THE RIBS WERE CRACKED AT OUTBOARD EDGE.  SUBMITTER SUSPECTS CAUSE WAS TOTAL TIME AND POSSIBLY STRESS INDUCED DURING FORMING OF RIBS.
